MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394672000
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the wire got separated.A 1.50mm rotapro, 2.00mm rotapro and two ng rotawire floppy 5 pack were selected for use.During removal using dynaglide, the advancer and the wire became stuck midway and then were removed together.An additional ablation was performed with a second burr and rotawire.When attempting to remove the wire, the rotawire came out, likely causing a rupture of the opaque portion of the rotawire due to contact with the burr.It had to come out to the proximal area, so it could be easily removed using a snare.The procedure was completed with another of the same device.There was no patient injury and the patient was stable.
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.B1: adverse event/product problem: corrected.B:2: outcomes attrib to adv event: corrected.H1: type of reportable event: corrected.H6: impact codes: corrected.
 
Event or Problem Description

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23137461
Report Number2124215-2025-65946
Device Sequence Number13082583
Product Code MCX
UDI-Device Identifier08714729999591
UDI-Public(01)08714729999591(17)270318(10)36088916
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394672000
Device Catalogue NumberH749394672000
Device Lot Number0036088916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date11/13/2025
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown